Re: Is there anyone a long time POST Mirena and feels totally normal again? by mlovell ..... Mirena, Skyla IUD Forum
Date: 1/13/2010 10:26:44 AM ( 13 years ago ago)
0 of 0 (0%) readers agree with this message. Hide votes What is this?
Wow...I've been going through the same things...2 months post. Heart irregularities, dizziness, had my first migraine the other day, anxiety...etc. I never had any trouble before this. I took the mirena out, due to seeing all of the bad reports. I can't believe my Dr. said that the hormone stays localized to your cervix. While on the mirena, I had left sided pain and gained 15 pounds in 1 year. I am happy to see the posts to know that I am not alone, but saddened that so many people have had to endure mirena side effects. Hopefully, it hasn't done any irreversible damage to any of us!!!
<< Return to the standard message view
fetched in 0.03 sec, referred by www.curezone.com/forums/fmp.asp?i=1553943